Alert archive / Alabama / Tornado Warnings in 2008

Tornado Warning 133, NWS Birmingham, AL

August 24, 2008Autauga County, Chilton County, Elmore County, Alabama

NWS Birmingham, AL issued this tornado warning at Aug 24, 2008, 1:36 PM CDT for Autauga County, Chilton County, Elmore County, Alabama. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 24, 2008, 1:36 PM CDT (18:36 UTC)
Expired
Aug 24, 2008, 2:00 PM CDT
In force
24 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Autauga County, AL, Chilton County, AL, Elmore County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 24, 11:47 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.6 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2008-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 292 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2008-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
292 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
515 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KBMX 241836
TORBMX
ALC001-021-051-241900-
/O.NEW.KBMX.TO.W.0133.080824T1836Z-080824T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
136 PM CDT SUN AUG 24 2008

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN AUTAUGA COUNTY IN CENTRAL ALABAMA...
  SOUTHEASTERN CHILTON COUNTY IN CENTRAL ALABAMA...
  NORTHWESTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 200 PM CDT

* AT 134 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ELMORE...OR NEAR
  MILLBROOK...MOVING NORTH AT 23 MPH.

* THE TORNADO WILL BE NEAR...
  DEATSVILLE BY 145 PM CDT...
  6 MILES WEST OF TITUS AND 8 MILES SOUTHEAST OF VERBENA BY 200 PM
  CDT...

THIS INCLUDES INTERSTATE 65 EXIT NUMBERS 181 THROUGH 200.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
SOUTHERN ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3247 8642 3279 8658 3282 8645 3277 8639
      3276 8637 3276 8634 3278 8633 3278 8632
      3251 8629
TIME...MOT...LOC 1836Z 166DEG 20KT 3255 8637

$$

17/KLAWS
2 follow-up statements
000 
WWUS54 KBMX 241842
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
142 PM CDT SUN AUG 24 2008

ALC001-021-051-241900-
/O.CON.KBMX.TO.W.0133.000000T0000Z-080824T1900Z/
AUTAUGA AL-ELMORE AL-CHILTON AL-
142 PM CDT SUN AUG 24 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
SOUTHEASTERN CHILTON...NORTHWESTERN ELMORE AND NORTHEASTERN AUTAUGA
COUNTIES...

AT 138 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A WALL CLOUD 
LOCATED NEAR SPEIGNER...OR ABOUT 6 MILES NORTH OF MILLBROOK...MOVING 
NORTH AT 23 MPH.

THE TORNADO WILL BE NEAR...
  7 MILES SOUTHEAST OF VERBENA AND 8 MILES SOUTH OF MITCHELL DAM BY
  200 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
SOUTHERN ALABAMA.

LAT...LON 3279 8658 3282 8645 3277 8639 3276 8634
      3278 8633 3278 8632 3258 8630 3252 8640
TIME...MOT...LOC 1842Z 166DEG 20KT 3259 8638

$$

17/KLAWS
000 
WWUS54 KBMX 241852
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
152 PM CDT SUN AUG 24 2008

ALC001-021-051-241900-
/O.CON.KBMX.TO.W.0133.000000T0000Z-080824T1900Z/
AUTAUGA AL-ELMORE AL-CHILTON AL-
151 PM CDT SUN AUG 24 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
SOUTHEASTERN CHILTON...NORTHWESTERN ELMORE AND NORTHEASTERN AUTAUGA
COUNTIES...

AT 147 PM CDT...TRAINED WEATHER SPOTTERS AND EMA REPORTED A WALL 
CLOUD. A TORNADO COULD TOUCH DOWN ANYTIME THIS WALL CLOUD WAS 
LOCATED NEAR DEATSVILLE...OR ABOUT 10 MILES NORTH OF 
MILLBROOK...MOVING NORTH AT 23 MPH.

THE TORNADO WILL BE NEAR...
  8 MILES SOUTHEAST OF VERBENA AND 8 MILES SOUTH OF MITCHELL DAM BY
  200 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
SOUTHERN ALABAMA.

LAT...LON 3279 8658 3282 8645 3277 8639 3276 8634
      3278 8633 3272 8631 3272 8632 3271 8631
      3263 8632 3259 8640
TIME...MOT...LOC 1851Z 166DEG 20KT 3265 8638

$$

17/KLAWS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Aug 24, 12:52 PM CDT, 44 minutes earlier.

Area forecast discussion, Aug 24, 12:52 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1252 PM CDT SUN AUG 24 2008

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...

DRY AIR CONTINUES TO ERODE A LOT OF THE PRECIPITATION ASSOCIATED
WITH TROPICAL DEPRESSION FAY ACROSS CENTRAL ALABAMA. THERE IS
STILL A GOOD AMOUNT OF COVERAGE EXPECTED THIS AFTERNOON. INSTEAD
OF BEING A BIG BLOB OF RAIN...IT WILL MAINLY BE INDIVIDUAL RAIN
BANDS. THESE RAIN BANDS WILL BE CAPABLE OF PRODUCING THE HEAVIER
RAIN AMOUNTS. ONE CONCERN WITH THIS DRY AIR INTRUSION IS THAT IT IS
ALLOWING SUN LIGHT TO PEAK THROUGH AND THUS INCREASE TEMPERATURES
WHICH COULD ALSO INCREASE INSTABILITY. SHEAR VALUES ARE STILL VERY
HIGH AND SUPPORTIVE OF TORNADIC ACTIVITY. WELL CONTINUE TO
CLOSELY MONITOR THIS DEVELOPING SITUATION.

TEMPERATURES ARE A LITTLE TRICKY. WENT AHEAD AN INCREASED THE
PREVIOUS AFTERNOON HIGHS...BUT AS I TYPE THIS...SOME SPOTS HAVE
REACHED MY FORECAST HIGH. SO WILL GO AHEAD AND DO SOME MORE
TWEAKING. IT LOOKS LIKE ANY AREA WHERE THE SUN CAN SHINE LONG
ENOUGH WILL SEE A QUICK JUMP IN TEMPERATURES.

UPDATED FORECAST WILL BE OUT SHORTLY.

10/ARM

&&

.AVIATION...18Z TAF DISCUSSION.

WINDS WILL CONTINUE TO BE A LITTLE GUSTY THIS AFTERNOON. AS
TROPICAL DEPRESSION FAY MOVES WEST...EXPECT THESE WINDS TO SLOWLY
DECREASE. STILL EXPECTING A FAIRLY GOOD AMOUNT OF RAIN COVERAGE.
HOWEVER...INSTEAD OF BEING A LARGE AREA OF RAIN...IT WILL BE IN
THE FORM OF INDIVIDUAL RAIN BANDS. THERE IS ALSO THE POSSIBILITY
OF EMBEDDED THUNDERSTORMS WITHIN THESE BANDS. IF ANY OF THESE RAIN
BANDS AFFECT A TAF SITE...EXPECT TORRENTIAL RAIN WHICH WILL BRING
VISIBILITIES AND CEILINGS DOWN TO THE IFR RANGE. RAIN COVERAGE IS
EXPECTED TO SLOWLY DECREASE AFTER 00Z. HOWEVER...FLIGHT
RESTRICTIONS WILL CONTINUE AS CEILINGS ARE EXPECTED TO DROP IN THE
MVFR RANGE...AND COULD POSSIBLE DROP INTO IFR MAINLY AFTER 06Z.

10/ARM

&&

.BMX WATCHES/WARNINGS/ADVISORIES...LAKE WIND ADVISORY THROUGH 7 PM
FOR ALL AREAS.

&&
Hazardous weather outlook, Aug 24, 1:30 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
130 PM CDT SUN AUG 24 2008

ALZ011>015-017>050-251130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
130 PM CDT SUN AUG 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TORNADOES ARE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA
INTO THE EVENING HOURS. THE BEST CHANCE FOR TORNADOES WILL BE ALONG
THE STRONGER RAIN BANDS ASSOCIATED WITH THE REMNANTS OF FAY.
ADDITIONALLY...BE AWARE THAT THESE TROPICAL SHOWERS PRODUCE LITTLE
LIGHTNING AND THUNDER.

WIND GUSTS OF 25 TO 30 MPH WILL BE POSSIBLE ACROSS ALL OF
CENTRAL ALABAMA THROUGH 7 PM. AREA MARINE INTERESTS SHOULD EXERCISE
CAUTION WHEN VENTURING OUT INTO THE OPEN WATERWAYS. HIGH
PROFILE VEHICLES...ESPECIALLY TRAVELING NORTH TO SOUTH...SHOULD BE
ALERT TO THESE CROSS WINDS. DUE TO THE STRESS ON TREES
FROM THE RECENT DROUGHT...TREE LIMBS AND WEAKER TREES MAY BE MORE
SUSCEPTIBLE TO BREAKING UNDER THESE CONDITIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE POTENTIAL FOR HEAVY RAINFALL EXIST MONDAY AND TUESDAY UNTIL THE
REMNANT CIRCULATION ASSOCIATED WITH FAY EXITS THE AREA. SOME
UNCERTAINTY DOES EXIST WITH PLACEMENT AND TIMING OF THE HEAVIEST RAIN
AMOUNTS...BUT AN ADDITIONAL 4 TO 8 INCHES MAY BE POSSIBLE ACROSS A
LARGE PART OF CENTRAL ALABAMA THROUGH TUESDAY. IF THESE RAIN AMOUNTS
MATERIALIZE...IT WOULD TRANSLATE INTO A POTENTIAL RIVER FLOODING
PROBLEM BY WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NECESSARY TODAY.

75/LINHARES

In the hours before

Local storm report, Aug 24, 9:25 AM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
925 AM CDT SUN AUG 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TROPICAL STORM   PRATTVILLE              32.46N 86.45W
08/23/2008                   AUTAUGA            AL   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES WERE BLOWN DOWN COUNTYWIDE.
            A MAJORITY OF THE REPORTS RECEIVED FROM AROUND 8 PM
            THROUGH 6 AM. A FEW VEHICLES RAN INTO DOWNED TREES BUT NO
            INJURIES WERE REPORTED. WINDS ESTIMATED AROUND 45 MPH.

&&

LINHARES
Local storm report, Aug 24, 9:39 AM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
939 AM CDT SUN AUG 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TROPICAL STORM   EUFAULA                 31.82N 85.15W
08/23/2008                   BARBOUR            AL   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES WERE BLOWN DOWN
            COUNTYWIDE. THE REPORTS WERE RECEIVED FROM AROUND 2 PM
            THROUGH MUCH OF THE NIGHT. A FEW TREES FELL ON HOMES.
            WIND GUSTS WERE ESTIMATED AT 45 TO 50 MPH.

&&

LINHARES
Local storm report, Aug 24, 9:49 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
949 AM CDT SUN AUG 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TROPICAL STORM   TROY                    31.81N 85.97W
08/23/2008                   PIKE               AL   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES WERE BLOWN DOWN COUNTYWIDE.
            THE REPORTS WERE RECEIVED MUCH OF THE AFTERNOON AND
            OVERNIGHT HOURS. WIND GUSTS WERE ESTIMATED AT 40 TO 50
            MPH.

&&

LINHARES
Local storm report, Aug 24, 9:50 AM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
950 AM CDT SUN AUG 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TROPICAL STORM   TROY                    31.81N 85.97W
08/23/2008                   PIKE               AL   EMERGENCY MNGR

            A FEW ROADS WERE TEMPORARILY IMPASSABLE DUE TO HEAVY
            RAINFALL MAINLY IN TROY.

&&

LINHARES
Local storm report, Aug 24, 10:02 AM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1002 AM CDT SUN AUG 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TROPICAL STORM   GADSDEN                 34.01N 86.01W
08/24/2008                   ETOWAH             AL   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES WERE BLOWN DOWN COUNTYWIDE.
            MUCH OF THE HIGHER WINDS OCCURRED DURING THE OVERNIGHT
            HOURS. ESTIMATED WIND GUSTS WERE AROUND 40MPH.

&&

LINHARES
Local storm report, Aug 24, 10:17 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1017 AM CDT SUN AUG 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TROPICAL STORM   MONTGOMERY              32.35N 86.28W
08/23/2008                   MONTGOMERY         AL   EMERGENCY MNGR

            SEVERAL TREES WERE BLOWN DOWN COUNTYWIDE. THE HIGHER
            WINDS OCCURRED GENERALLY BETWEEN 6 PM AND 1 AM. A FEW
            ROADS IN MONTGOMERY EXPERIENCED MINOR NUISANCE FLOODING.
            WIND GUSTS WERE ESTIMATED BETWEEN 40 AND 50 MPH.

&&

LINHARES

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 8:51 PM CDTAreal Flood AdvisoryBMXAutauga, Barbour, Bibb, Bullock, Chambers, Chilton and 15 more6 hr
Aug 23, 10:51 PM CDTRiver Flood WarningBMXSumter35 hr
Aug 24, 1:09 AM CDTTornado WarningBMXRussell21 min
Aug 24, 1:20 AM CDTTornado WarningBMXLee, Macon, Russell25 min
Aug 24, 1:29 AM CDTTornado WarningBMXLee, Macon, Russell31 min
Aug 24, 1:46 AM CDTTornado WarningBMXLee, Macon, Tallapoosa29 min
Aug 24, 2:25 AM CDTTornado WarningBMXBarbour, Bullock35 min
Aug 24, 3:22 AM CDTTornado WarningBMXChambers, Lee23 min
Aug 24, 3:58 AM CDTTornado WarningBMXRussell17 min
Aug 24, 8:12 AM CDTTornado WarningBMXCoosa, Elmore, Tallapoosa33 min
Aug 24, 8:26 AM CDTTornado WarningBMXCoosa, Elmore, Macon, Tallapoosa34 min
Aug 24, 11:15 AM CDTTornado WarningBMXBullock, Macon30 min
Aug 24, 11:40 AM CDTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more7 hr
Aug 24, 12:11 PM CDTTornado WarningBMXMacon, Tallapoosa34 min
Aug 24, 1:57 PM CDTTornado WarningBMXAutauga, Chilton, Coosa, Elmore33 min
Aug 24, 2:00 PM CDTTornado WarningBMXElmore30 min
Aug 24, 2:25 PM CDTTornado WarningBMXChilton, Coosa39 min
Aug 24, 2:27 PM CDTTornado WarningBMXCoosa, Elmore33 min
Aug 24, 2:53 PM CDTTornado WarningBMXAutauga, Chilton20 min
Aug 24, 3:13 PM CDTTornado WarningBMXFayette, Tuscaloosa32 min
Aug 24, 3:24 PM CDTFlash Flood WatchBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more43 hr
Aug 24, 4:02 PM CDTTornado WarningBMXFayette, Lamar28 min
Aug 24, 4:58 PM CDTTornado WarningBMXJefferson, Walker32 min
Aug 24, 6:07 PM CDTTornado WarningBMXAutauga23 min
Aug 24, 6:49 PM CDTTornado WarningBMXWinston26 min

Nearby

Tornado Warnings in Alabama, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.